Alert archive / Alabama / Small Craft Advisories in 2018

Small Craft Advisory 25, NWS Mobile, AL

April 7, 2018

NWS Mobile, AL issued this small craft advisory at Apr 7, 2018, 3:59 AM CDT. It took effect at Apr 7, 2018, 4:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2018, 3:59 AM CDT (08:59 UTC)
In effect from
Apr 7, 2018, 4:00 PM CDT
Expired
Apr 8, 2018, 10:00 AM CDT
In force
18 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

491 
WHUS74 KMOB 070859
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
359 AM CDT Sat Apr 7 2018

...SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR SOUTHERN MOBILE
BAY...THE MISSISSIPPI SOUTH AND ALABAMA AND WESTERN FLORIDA
PANHANDLE COASTAL WATERS LATER TODAY...

.A front will move south of the coast today, with strong offshore
flow building over area coastal waters late this afternoon into
tonight. Winds will settle during the day Sunday as surface high
pressure passes north of the area.

GMZ631-632-650-655-670-675-071700-
/O.NEW.KMOB.SC.Y.0025.180407T2100Z-180408T1700Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
359 AM CDT Sat Apr 7 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON CDT SUNDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 4 PM this afternoon to noon CDT
Sunday. 

* WINDS...Rising to 20 to 25 knots.

* WAVES/SEAS...Building to 4 feet near shore, 6 feet well
  offshore. 1 to 2 feet over protected waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
4 follow-up statements
153 
WHUS74 KMOB 071705
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1205 PM CDT Sat Apr 7 2018

GMZ631-632-650-655-670-675-080115-
/O.CON.KMOB.SC.Y.0025.180407T2100Z-180408T1700Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1205 PM CDT Sat Apr 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO NOON CDT SUNDAY...

* WINDS...Rising to 20 to 25 knots.

* WAVES/SEAS...Building to 4 feet near shore, 7 feet well 
  offshore. 1 to 2 feet over protected waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
211 
WHUS74 KMOB 071905 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
205 PM CDT Sat Apr 7 2018

GMZ631-632-650-655-670-675-080600-
/O.EXT.KMOB.SC.Y.0025.180407T2100Z-180408T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
205 PM CDT Sat Apr 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* WINDS...Rising to 20 to 25 knots.

* WAVES/SEAS...Building to 4 feet near shore, 7 feet well 
  offshore. 1 to 2 feet over protected waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
029 
WHUS74 KMOB 080424
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1124 PM CDT Sat Apr 7 2018

GMZ631-632-650-655-670-675-081300-
/O.CON.KMOB.SC.Y.0025.000000T0000Z-180408T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1124 PM CDT Sat Apr 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...North and increasing to 20 to 25 knots.

* WAVES/SEAS...Building to 3 to 5 feet near shore, 5 to 7 feet 
  well offshore. 1 to 2 feet over protected waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
546 
WHUS74 KMOB 081516 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
1016 AM CDT Sun Apr 8 2018

GMZ631-632-650-655-670-675-081630-
/O.EXP.KMOB.SC.Y.0025.000000T0000Z-180408T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1016 AM CDT Sun Apr 8 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 12:55 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 7, 12:55 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1255 AM CDT Sat Apr 7 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...VFR to MVFR ceilings through about 07.08z followed
by MVFR ceilings through 08.06z. Lower ceilings and visibilties
mainly in heavy rain from showers and thunderstorms passing
through the Mobile metro area between 09z and 12z, and the
Pensacola metro area between 11z and 13z. Winds will be south at
8 to 12 knots tonight shifting southwest by mid morning then
northwest in the wake of a cold front by midday Saturday. /22

&&

.PREV DISCUSSION... /issued 928 PM CDT Fri Apr 6 2018/

DISCUSSION...See updated information for land areas below.

..Southeast Mississippi is now under Severe Thunderstorm Watch
#38 through 5 am Saturday...

UPDATE...We are continuing to monitor a large west-east
orientated storm complex extending from east central Texas to
central Alabama. This line is moving southward at 25 to 30 mph and
has a history of widespread storm reports of damaging winds, large
hail and tornadoes. The tornado threat however continues to
diminish as the system becomes cold pool dominate and accelerates
southward.

The strongest storms are expected to impact our Mississippi
counties between 1 and 5 am, with damaging strait-line winds the
main threat. Hail to one-half inch and a brief tornado may occur
with the stronger storms with enhanced updrafts due a combination
of MLCapes as high as 1000 J/kg and SFC-1km Storm Relative
Helicity values near 300 m2/s2.

The airmass across southwest Alabama and the western Florida
panhandle is more stable at the moment with a capping inversion at
850 mb in place over the area. Eventually the eastern portion of
the system will swing southeast through these areas after midnight
through the early morning hours Saturday as the capping inversion
breaks and low level forcing along an approaching front occurs. A
thorough assessment will be made as we move through the overnight
hours as to which threat(s) may exist, to what extent, and if any
additional watches are deemed necessary. Updated products have
been sent. /22

PREV DISCUSSION... /issued 412 PM CDT Fri Apr 6 2018/

NEAR TERM /Now Through Saturday/...Mid to upper trough over much
of the eastern conus will continue to dig south across the north
central gulf and se states states through Sat afternoon with a
series of embedded mid level impulses tracking mostly eastward
across the lower MS river and north central gulf states beginning
late tonight continuing through Sat afternoon thus providing
increased lift or forcing for thunderstorm development. On the
back side of the upper trof a cold front is progged to shift
southeast across the region beginning late tonight moving into
northern sections of the forecast area by late Sat morning. Ahead
of the front showers and thunderstorms are expected with a few
strong to severe thunderstorms still possible especially over
western sections of the forecast area beginning late tonight
continuing through early Sat morning. Most of the guidance shows
the strongest thunderstorms occurring over central parts of MS
late this evening tracking southeast towards southeast MS and
southwest AL shortly after midnight, gradually weakening as they
advance further southward towards the coast, mostly from lower
instability near the surface possibly due to a cold pool advancing
southward ahead of the stronger convection to the north. Though
with plenty of shear in the lower levels combined with decent
dynamical forcing in the lower to mid layers during this time
frame we will continue to mention the threat for severe weather
and monitor this situation closely through Sat morning, especially
over the western half of the forecast area tonight stretching to
the immediate coast. As the cold front pushes further south
towards the coast the threat for severe weather will continue to
shift eastward affecting coastal sections of Al and NWFL through
late Sat morning. With this pattern the biggest threat continues
to be damaging straight line winds with maybe an isolated tornado.
Model soundings depict wetbulb values around 11kft or slightly
lower suggesting the threat for large hail also. Currently the
Storm Prediction Center has a slight risk for severe weather
generally west of a line stretching from Pensacola FL to Camden AL
and a marginal risk for all other areas to the east. Stay tuned to
locally media outlets or NOAA weather radio if threatening weather
is approaching your area.

Temperatures will be near seasonal levels tonight and slightly
below seasonal levels on Sat with plenty of clouds expected
through Sat afternoon. 32/ee

SHORT TERM /Saturday night Through Monday night/...Showers and
thunderstorms exit the area offshore and to the east by Saturday
night as cool and dry north flow sets up in the wake of the cold
front. Sunday will be dry as northwest flow in the mid levels
gradually becomes more zonal and any remnant moisture or weak lift
remains offshore. A weak surface low forms over central Texas
Sunday and pushes south into northeastern Mexico Sunday night. A
warm front extends east-northeast from this low along the northern
Gulf coast, with weak lift along this front supporting cloudy
skies and some light showers across the area Sunday night and
Monday. /49

LONG TERM /Tuesday Through Friday/...There continues to be some
discrepancy among models regarding precip potential in the medium
range. A shortwave is expected to rotate through the larger
eastern CONUS longwave trough Monday night into Tuesday morning.
Beneath this feature, a weak surface low forms over the
northwestern Gulf along the aforementioned frontal boundary and
pushes east. The GFS continues to be a bit stronger and farther
north, resulting in a wetter solution as it pushes a cold front
towards the area from the northwest. The ECMWF on the other hand
develops a weak surface trough and pushes it moreso through the
central Gulf, with the heaviest precip thus remaining offshore.
Have continued to carry only chance PoPs across the area Monday
night and Tuesday to reflect the uncertainty in coverage, though
there is increasing confidence that at least some will see
measurable rainfall. In any case, a cold front Tuesday afternoon
should mark the end of rain chances, with north winds ushering in
a cooler and drier airmass and keeping conditions clear and dry
Wednesday through the end of the week. /49

MARINE...Southerly winds and seas will gradually build today and
tonight ahead of a cold front approaching from the northwest.
Showers and thunderstorms are expected ahead and along the front with
the best coverage expected late tonight through late Saturday
morning. A few strong to severe thunderstorms will be possible. A
moderate to occasionaly strong offshore flow is expected in the
wake of the front late Saturday through early Sunday. A light to
moderate offshore will continue over the marine area through
midweek.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 6, 5:57 AM CDT, 22 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
557 AM CDT Fri Apr 6 2018

ALZ265-266-FLZ202-204-206-071100-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
557 AM CDT Fri Apr 6 2018

...HIGH RIP CURRENT RISK IN EFFECT FROM THIS EVENING THROUGH LATE
SATURDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Showers and thunderstorms are expected with a front moving over the
area late tonight. A few storms may become strong to severe, with
winds gusting to between 40 and 60 mph in the stronger storms being
the main threat. Isolated instances of hail and a brief tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

   High Rip Current Risk through late Saturday night.

Strong to severe thunderstorms with damaging wind gust expected
to approach coastline by Saturday morning. Isolated instances of
hail and a brief tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested late tonight into Saturday
morning.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-071100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
557 AM CDT Fri Apr 6 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are expected with a front moving over the
area late tonight. A few storms may become strong to severe, with
winds gusting to between 40 and 60 mph in the stronger storms being
the main threat. Isolated instances of hail and a brief tornado
cannot be ruled out.

Increasing southerly winds and onshore swell today through the
weekend will bring a Moderate risk of dangerous rip currents today
and a High risk tonight into Sunday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong to severe thunderstorms with damaging wind gust expected
to approach coastline by Saturday morning. Isolated instances of
hail and a brief tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested late tonight into Saturday
morning.

GMZ630>636-650-655-670-675-071100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
557 AM CDT Fri Apr 6 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong to severe thunderstorms with damaging wind gust expected
to reach the coastline by late Saturday morning.

Moderate to strong winds expected Saturday into Wednesday could
create hazardous conditions for small craft.

In the hours before

Special weather statement, Apr 7, 12:43 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1243 AM CDT SAT APR 7 2018

ALZ051-052-MSZ067-070630-
Choctaw AL-Washington AL-Wayne MS-
1243 AM CDT SAT APR 7 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CHOCTAW...NORTHWESTERN WASHINGTON AND WAYNE COUNTIES
UNTIL 130 AM CDT...

At 1243 AM CDT, the strong thunderstorm was located 9 miles west of
Clara, or 13 miles southwest of Waynesboro, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Waynesboro, Clara, Millry, Buckatunna and Silas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Mississippi.

LAT...LON 3175 8894 3178 8831 3145 8827 3144 8894
TIME...MOT...LOC 0543Z 269DEG 32KT 3159 8885
Special weather statement, Apr 7, 1:14 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
114 AM CDT SAT APR 7 2018

ALZ051>055-070700-
Clarke AL-Wilcox AL-Monroe AL-Choctaw AL-Washington AL-
114 AM CDT SAT APR 7 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MONROE...SOUTH CENTRAL CHOCTAW...NORTHEASTERN WASHINGTON...
NORTHERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES UNTIL 200 AM CDT...

At 114 AM CDT, the strong thunderstorm was located over Coffeeville,
or 17 miles west of Grove Hill, moving east at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Thomasville, Grove Hill, Whatley, Coffeeville, Vredenburgh, Fulton
and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3167 8816 3191 8817 3199 8729 3162 8729
TIME...MOT...LOC 0614Z 267DEG 38KT 3178 8806
Special weather statement, Apr 7, 2:06 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
206 AM CDT SAT APR 7 2018

MSZ075-076-070745-
Perry MS-Greene MS-
206 AM CDT SAT APR 7 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN PERRY AND NORTHWESTERN GREENE COUNTIES UNTIL 245 AM CDT...

At 205 AM CDT, the strong thunderstorm was located 5 miles southeast
of Macedonia, or 8 miles east of Petal, moving east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Richton and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Mississippi.

LAT...LON 3143 8915 3143 8861 3116 8861 3119 8915
TIME...MOT...LOC 0705Z 267DEG 34KT 3131 8912
Special weather statement, Apr 7, 2:39 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
239 AM CDT SAT APR 7 2018

MSZ075-076-078-079-070845-
Stone MS-Perry MS-Greene MS-George MS-
239 AM CDT SAT APR 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...GEORGE...SOUTHERN PERRY...SOUTHERN GREENE AND STONE
COUNTIES UNTIL 345 AM CDT...

At 239 AM CDT, the strong thunderstorms were located along a line
extending from 9 miles southwest of McLain to 11 miles southeast of
Poplarville, and moving east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Wiggins, Lucedale, Perkinston, McHenry and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Mississippi.

LAT...LON 3091 8934 3091 8914 3116 8914 3108 8843
      3088 8842 3073 8863 3073 8888 3068 8889
      3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 0739Z 278DEG 34KT 3099 8892 3073 8938
Special weather statement, Apr 7, 2:44 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
244 AM CDT SAT APR 7 2018

ALZ056>058-070845-
Conecuh AL-Butler AL-Crenshaw AL-
244 AM CDT SAT APR 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...CRENSHAW AND NORTH CENTRAL CONECUH COUNTIES UNTIL
345 AM CDT...

At 244 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles west of Lowndes County Airport to 10 miles
north of I65 And US 84, and moving east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Greenville, Luverne, Georgiana, Brantley, McKenzie, Rutledge,
Glenwood, Petrey, Highland Home and Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Mobile.

&&

LAT...LON 3153 8620 3147 8619 3148 8628 3153 8628
      3149 8636 3153 8640 3155 8706 3175 8691
      3196 8683 3196 8641 3204 8640 3205 8640
      3205 8630 3197 8630 3196 8619 3179 8620
      3179 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0744Z 274DEG 38KT 3200 8673 3157 8705
Special weather statement, Apr 7, 3:24 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
324 AM CDT SAT APR 7 2018

ALZ261-263-MSZ079-070915-
Mobile Inland AL-Mobile Central AL-George MS-
324 AM CDT SAT APR 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE AND SOUTHEASTERN GEORGE COUNTIES UNTIL 415 AM
CDT...

At 324 AM CDT, the strong thunderstorms were located along a line
extending from 10 miles northeast of Lucedale to 10 miles northwest
of Wade, and moving east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Chickasaw, Satsuma, Creola, Chunchula, Gulfcrest, Axis, Mount Vernon,
Semmes, Tanner Williams, I65 And I165, Mobile Regional Airport,
Wilmer, I65 And AL 158, Movico and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Mississippi.

LAT...LON 3064 8841 3074 8841 3074 8862 3088 8842
      3108 8843 3109 8792 3102 8794 3102 8793
      3109 8787 3088 8790 3088 8791 3090 8790
      3088 8798 3081 8793 3086 8790 3076 8792
      3075 8792 3076 8793 3057 8808
TIME...MOT...LOC 0824Z 272DEG 40KT 3103 8845 3072 8873

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 10:06 PM CDTSpecial Weather StatementMOBChoctaw39 min
Apr 6, 11:30 PM CDTAreal Flood AdvisoryMOBChoctaw3 hr
Apr 7, 1:06 AM CDTFlash Flood WarningMOBChoctaw4 hr
Apr 7, 1:14 AM CDTSpecial Weather StatementMOBClarke46 min
Apr 7, 2:44 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Apr 7, 3:24 AM CDTSpecial Weather StatementMOBMobile51 min
Apr 7, 3:41 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile19 min
Apr 7, 3:45 AM CDTSpecial Marine WarningMOB45 min
Apr 7, 5:27 AM CDTSpecial Marine WarningMOB63 min
Apr 7, 6:34 AM CDTSpecial Marine WarningMOB41 min
Apr 7, 6:55 AM CDTSpecial Marine WarningMOB65 min
Apr 7, 7:54 AM CDTSpecial Marine WarningMOB66 min
Apr 7, 8:45 AM CDTSpecial Marine WarningMOB2 hr
Apr 7, 8:51 AM CDTSpecial Marine WarningMOB84 min
Apr 7, 9:54 AM CDTSpecial Marine WarningMOB96 min
Apr 7, 5:37 AM CDTSpecial Weather StatementMOBOkaloosa, Santa Rosa38 min
Apr 7, 6:08 AM CDTSpecial Weather StatementMOBEscambia37 min
Apr 7, 7:13 AM CDTSpecial Weather StatementMOBEscambia47 min
Apr 7, 12:43 AM CDTSpecial Weather StatementMOBWayne47 min
Apr 7, 2:06 AM CDTSpecial Weather StatementMOBGreene39 min
Apr 7, 2:39 AM CDTSpecial Weather StatementMOBGeorge, Stone66 min
Apr 7, 9:07 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne5 days

Nearby

Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.